Got a Medical Question? Ask a Doctor Online!
The antihistamins will quicken the heart rate and perhaps make your baby nervous and sleepless, but won't do any serious harm if you do not give her more during the day.
In general it is not a good idea to treat a toddler with those drugs, let alone with so many! The liver is sensitive and should be strained with any medication only when absolutely necessary. A running nose is no problem for babies and doens't have to be treated (and if with nasal decongestants). Nurofen only makes sense when the fever is dangerously high; fever is the best weapon against viruses and bacteria and should be tolerated up to 39 degrees centigrade.
Your daughter vomits because nurofen damages her apparently sensitive stomach. Phenergan suppresses the vomiting but still the damage is done, and Phenargan is another hazard vor kidneys and liver . Children's Panadol suppositories are a good alternative ans should be used in case of high fever or (head or) joint pain.
I wish your daughter a quick recovery!
You are very welcome.
Please take care! And: Thank you for a friendly rating of my help.
You didn't rate yet: Is there any question still open? Feel free to ask! If not, please consider that your positive rating is the only way your experts get credit for their help. Thank you!